advertisement
Question
Posted by: Ref | 2008/09/22

Bleeding after stopping injection

I would like to know sumthing, i was on an injection(petogen) for 9 months and then i stopped, now i am bleeding right through the month although its not heavy its worrying me. Is it suppose to happen since i just stopped the injection or i am not suppose to bleed only when i have my periods.
What must i do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Sorry Ref, but I think this question would be better answered by Health 24's gynaecologist - check out the 'gynaedoc' under the list of experts.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement